Publications of the Faculty of Mathematics


2022


Martin, Calin Iulian ; Quirchmayr, Ronald. / Exact solutions and internal waves for the Antarctic Circumpolar Current in spherical coordinates. In: Studies in Applied Mathematics. 2022 ; Vol. 148, No. 3. pp. 1021-1039.

Holmatov, Shohruh ; Pardabaev, Mardon. / Expansion of eigenvalues of the perturbed discrete bilaplacian. In: Monatshefte für Mathematik. 2022 ; Vol. 197, No. 4. pp. 607-633.

Holy, Peter ; Koelbing, Marlene Elisabeth ; Schlicht, Caspar Philipp et al. / Ideal topologies in higher descriptive set theory. In: Annals of Pure and Applied Logic. 2022 ; Vol. 173, No. 4.

Lu, Hengfei. / The generalized linear periods. In: Journal of Number Theory. 2022 ; Vol. 233. pp. 261-284.

Alvarez Lopez, Jesus ; Barral Lijo, Ramon ; Lukina, Olga et al. / Wild Cantor actions. In: Mathematical Society of Japan. Journal. 2022 ; Vol. 74, No. 2. pp. 447-472.

Simonov, Kyrylo ; Francica, Gianluca ; Guarnieri, Giacomo et al. / Work extraction from coherently activated maps via quantum switch. In: Physical Review A. 2022 ; Vol. 105.


Friedrich, Manuel ; Seitz, Manuel ; Stefanelli, Ulisse. / Tilings with nonflat squares: a characterization. In: Milan Journal of Mathematics. 2022 ; Vol. 90, No. 1. pp. 131-175.

Fulgione, Andrea ; Neto, Celia ; Elfarargi, Ahmed F. et al. / Parallel reduction in flowering time from de novo mutations enable evolutionary rescue in colonizing lineages. In: Nature Communications. 2022 ; Vol. 13, No. 1. pp. 1 - 14.

Kuehn, Christian ; Berglund, Nils ; Bick, Christian et al. / A general view on double limits in differential equations. In: Physica D: Nonlinear Phenomena. 2022 ; Vol. 431.

Dassi, Franco ; Gedicke, Joscha ; Mascotto, Lorenzo. / Adaptive virtual element methods with equilibrated fluxes. In: Applied Numerical Mathematics. 2022 ; Vol. 173. pp. 249 - 278.

Benko, Matús ; Mehlitz, Patrick. / Calmness and Calculus: Two Basic Patterns. In: Set-Valued and Variational Analysis. 2022 ; Vol. 30, No. 1. pp. 81-117.

Giulietti, Paolo ; Hammerlindl, Andy ; Ravotti, Davide. / Quantitative Global-Local Mixing for Accessible Skew Products. In: Annales Henri Poincare. 2022 ; Vol. 23, No. 3. pp. 923-971.

Chapko, Roman ; Mindrinos, Leonidas. / On the Numerical Solution of a Hyperbolic Inverse Boundary Value Problem in Bounded Domains. In: Mathematics. 2022 ; Vol. 10, No. 5.

Alves, José ; Bahsoun, Wael ; Ruziboev, Marks. / Almost sure rates of mixing for partially hyperbolic attractors. In: Journal of Differential Equations. 2022 ; Vol. 311. pp. 98-157.

Lootens, Laurens ; Vancraeynest-De Cuiper, Bram ; Schuch, Norbert et al. / Mapping between Morita-equivalent string-net states with a constant depth quantum circuit. In: Physical Review B. 2022 ; Vol. 105, No. 8.

Kimiaei, Morteza ; Neumaier, Arnold. / Efficient unconstrained black box optimization. In: Mathematical Programming Computation. 2022 ; Vol. 14, No. 2. pp. 365–414.

Kutyniok, Gitta ; Petersen, Philipp Christian ; Raslan, Mones et al. / A theoretical analysis of deep neural networks and parametric PDEs. In: Constructive Approximation. 2022 ; Vol. 55, No. 1. pp. 73-125.

Troscheit, Sascha ; Baker, Simon. / Analogues of Khintchine's theorem for random attractors. In: Trans. Amer. Math. Soc. 2022 ; Vol. 375, No. 2. pp. 1411-1441.

Steinbauer, Roland ; Ableitinger, Christoph. / Beiträge der fachlichen Ausbildung zur Bewältigung von Anforderungen der Unterrichtspraxis. Bedarfsgerechte fachmathematische Lehramtsausbildung: Analyse, Zielsetzungen und Konzepte unter heterogenen Voraussetzungen. editor / Stefan Halverscheid. 1. ed. Wiesbaden : Springer Fachmedien Wiesbaden, 2022. (Konzepte und Studien zur Hochschuldidaktik und Lehrerbildung Mathematik).

Burger, Martin ; Pietschmann, Jan-Frederik ; Ranetbauer, Helene et al. / Mean field models for segregation dynamics. In: European Journal of Applied Mathematics. 2022 ; Vol. 33, No. 1. pp. 111-132.

Feichtinger, Hans G. ; Pilipović, Stevan ; Prangoski, Bojan. / Modulation spaces associated with tensor products of amalgam spaces. In: Annali di Matematica Pura ed Applicata. 2022 ; Vol. 201, No. 1. pp. 127–155.